# SDR SIMA202009064001

- Difficulty date: September 4, 2020
- Submitted: September 6, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,122 hours, 33,338 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT SPS 2 INOPERABLE WARNING WENT AWAY, BUT CAME RIGHT BACK AS WE RAN THE QRH SPS 1 INOPERABLE AS WELL WE ALSO RECEIVED STICK PUSHER FAIL AND SPS ADVANCED MECH, SPS FAIL. EMERGENCY DECLARED C/A-REF FIM TASK 27-36-00-810-A.  PERFORMED RESET OF STALL PROTECTION SYSTEM AND OPERATIONS CHECK IAW E145 AMM 27-36-00.  OPERATIONS CHECK GOOD NO MESSAGES NOTED.
